# SDR TRBA2010018

- Difficulty date: March 20, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N540AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 540
- Aircraft time: 20,290 hours, 23,062 cycles
- Engine: Pwa PW127
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1588013
- Part serial: 05312H7028
- Condition: Cracked
- Location: Cockpit
- Part time: 6,049 hours, 7,447 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAINS WHINDSHIELD CRACKED IN FLIGHT.  REF. NRWC 314341,  R & R CAPTS. WINDSHIELD IAW ATR JIC 56-11-00.  OPS CHECKS GOOD.
